Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 61286, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/61286

Ideals and Green's relations in ordered semigroups

Department of Mathematics, University of Athens, Panepistimiopolis 15784, Greece

Received 25 November 2005; Revised 3 March 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Young Bae Jun, Kyoung Ja Lee, and Asghar Khan, “Soft ordered semigroups,” Mathematical Logic Quarterly, vol. 56, no. 1, pp. 42–50, 2010. View at Publisher · View at Google Scholar
  • Muhammad Shabir, and Shumaila Irshad, “Roughness in ordered semigroups,” World Applied Sciences Journal, vol. 22, pp. 84–105, 2013. View at Publisher · View at Google Scholar
  • Young Bae Jun, Seok Zun Song, and G. Muhiuddin, “Concave Soft Sets, Critical Soft Points, and Union-Soft Ideals of Ordered Semigroups,” The Scientific World Journal, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Asghar Khan, Young Bae Jun, Syed Inayat Ali Shah, and Raees Khan, “Applications of soft union sets in ordered semigroups via uni-soft quasi-ideals,” Journal of Intelligent & Fuzzy Systems, vol. 30, no. 1, pp. 97–107, 2015. View at Publisher · View at Google Scholar
  • Niovi Kehayopulu, and Michael Tsingelis, “Left strongly archimedean ordered semigroups,” Semigroup Forum, vol. 91, no. 3, pp. 731–736, 2015. View at Publisher · View at Google Scholar
  • Thawhat Changphas, and Pisan Summaprab, “On Ordered Semigroups Containing Covered Ideals,” Communications in Algebra, vol. 44, no. 9, pp. 4104–4113, 2016. View at Publisher · View at Google Scholar
  • Anjan Kumar Bhuniya, and Kalyan Hansda, “On radicals of Green's relations in ordered semigroups,” Canadian Mathematical Bulletin, vol. 60, no. 2, pp. 246–252, 2017. View at Publisher · View at Google Scholar